On the one-dimensional Boltzmann equation for granular flows
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 35 (2001) no. 5, pp. 899-905
Cet article a éte moissonné depuis la source Numdam
We consider a Boltzmann equation for inelastic particles on the line and prove existence and uniqueness for the solutions.
Classification :
82C40, 76T25
Keywords: inelastic collisions, granular media, Boltzmann equation
Keywords: inelastic collisions, granular media, Boltzmann equation
@article{M2AN_2001__35_5_899_0,
author = {Benedetto, Dario and Pulvirenti, Mario},
title = {On the one-dimensional {Boltzmann} equation for granular flows},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {899--905},
year = {2001},
publisher = {EDP-Sciences},
volume = {35},
number = {5},
mrnumber = {1866273},
zbl = {1044.82012},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_2001__35_5_899_0/}
}
TY - JOUR AU - Benedetto, Dario AU - Pulvirenti, Mario TI - On the one-dimensional Boltzmann equation for granular flows JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 2001 SP - 899 EP - 905 VL - 35 IS - 5 PB - EDP-Sciences UR - http://geodesic.mathdoc.fr/item/M2AN_2001__35_5_899_0/ LA - en ID - M2AN_2001__35_5_899_0 ER -
%0 Journal Article %A Benedetto, Dario %A Pulvirenti, Mario %T On the one-dimensional Boltzmann equation for granular flows %J ESAIM: Mathematical Modelling and Numerical Analysis %D 2001 %P 899-905 %V 35 %N 5 %I EDP-Sciences %U http://geodesic.mathdoc.fr/item/M2AN_2001__35_5_899_0/ %G en %F M2AN_2001__35_5_899_0
Benedetto, Dario; Pulvirenti, Mario. On the one-dimensional Boltzmann equation for granular flows. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 35 (2001) no. 5, pp. 899-905. http://geodesic.mathdoc.fr/item/M2AN_2001__35_5_899_0/